# SDR DALA1239581607

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 53,843 hours, 7,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Escape System
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST SLIDE CHANGE FOUND LT AND RT OFF WING ESCAPE SYSTEM POWER SUPPLY BATTERIES DEAD.  REMOVED AND REPLACED LT AND RT OFF WING ESCAPE SYSTEM POWER SUPPLIES PER AMM 25-65-17.
